Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Allanaa

BURNING skin.

Recommended Posts

Today was my third day on the regimen and I last applied the BP about 2 hours ago. Now my skin feels like it's FLAMING ! & It's bright red. I'm guessing it's just the reaction to the BP but I'm wondering whether or not i should break from applying the BP for a while until my skin regenerates a little. How long might the redness last??

Link to comment
Share on other sites

It sounds like you may have started out with too much bp too soon.

I suggest you skip the next application or two, and let your skin settle down.

Then when you are ready to begin again, start with a fraction of the full amount, like 1/4 the full amount for the first week. Then go to 1/2 the recommended amount for the second week, and so on and so forth. Take your time with it and your skin will have an easier time adjusting. Be sure to moisturize along the way with a good hydrating moisturizer.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×